# SDR ASAA2022041638037

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737
- Aircraft serial: 43346
- Aircraft time: 92 hours, 39 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Part number: 11519681
- Condition: Inoperative
- Location: E/E Compartment
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 GEN SOURCE OFF ILLUMINATED WHEN TRYING TO SELECT APU GEN ON. GROUNDED - YES. OBSERVED THAT WHEN #2 SOURCE LIGHT REMAINS ON, #2 TRANSFER BUS REMAINS POWERED CORRECTLY FROM ITS OWN SIDE. THIS IS CHECKED BY POSITIONING BUS TRANSFER SWITCH TO OFF, AND NOTHING THAT THE RIGHT APU GEN SWITCH WILL STILL CORRECTLY COMMAND #2 TRANSFER BUS BE POWERED (#2 "TRANSFER BUS OFF" LIGHT EXTINGUISHES) WHILE # 2 SOURCE OFF, LIGHT REMAINS ON. REPLACED AUX POWER BREAKER C803 REF B737-9 AMM 24-21-41/401. OP-CHECKS GOOD. P5-4 PANEL OP-CHECKS GOOD REF AMM 24-21-00-700-801.  ETOPS GROUND VERIFICATION GOOD.
